# SDR SWIA202053236

- Difficulty date: September 3, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLANGE OF FLOORBEAM CAP AT RBL 9.0 BETWEEN FS 559+96 AND FS 559+112 IS CORRODED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RBL 9 FLOOR BEAM CAP FROM FS 559 TO 569, IAW CRJ-200 SRM AND MHIRJ REO.  FABRICATED, LOCATED AND DRILLED FLOOR BEAM CAP, IAW CRJ-200 SRM.  COMPLIED WITH TASK CARD, COMPLETED FORM 337, PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
